Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
184 Posts
Discussion Starter · #1 ·
Hello Everyone, I'm a little confused about this...For about a month now I have been taking 3 peppermint pills daily and I also been taking 2 500mg magnesium supplements caps. Since I started taking the peppermint and the magnesium I noticed that some days, besides my 2 usual mornings BM, I been having another BM in the afternoon. My afternoon BM its weird b/c believe it or not, my poo smells minty, I can even feel the minty feeling while it comes out and it gives me cramps. It's not a big BM and I don't mind going, but I don't like the cramps. Sometimes the cramps go away after the BM, but other days I feel irritated all day. Hope you guys understand my issue here, but if not, let me know and I will try to explain better.Has this ever happened to any of you? Do you guys think is the peppermint pill or the magnesium supplement causing this? Tomorrow morning I'm having a small bowel series test, not looking forward. I won't be able to have my usual morning BM and that's painful. I might take 3tsp of MOM tonight to be empty out in the morning. Is that a good idea?I hope you guys can help out about this, really need it.Thank you in advance!Blessings,Abi
 

·
Registered
Joined
·
47 Posts
I would think the minty thing is from the peppermint pills. But I wouldn't think it would cause cramping. Maybe it's the magnesium. You could try just one Magnesium for a few days and see if that works. Good luck on your test!
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top